# SDR TRBA201121504

- Difficulty date: July 30, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RECHECKED EMERGENCY LIGHT SYS IAW WC EX-335000-OPT-10000-002.  NO TROUBLE FOUND.
